# SDR CA150325027

- Difficulty date: March 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft time: 485 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Bracket
- Part number: 11799003C
- Condition: Cracked
- Location: Nlg Fork
- Part time: 474 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON OF REMOVAL OF NOSE WHEEL PANT ASSY DURING ANNUAL INSPECTION, IT WAS NOTED THAT BOTH LT AND RT NOSE WHEEL PANT ATTACH BRACKETS WERE CRACKED.  UNITS WERE REPLACED WITH NEW UNITS SUPPLIED BY MFG.
